# SDR RAIA00508007

- Difficulty date: August 5, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N569HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41088
- Aircraft time: 17,788 hours, 20,493 cycles
- System (JASC): 2436 · DC Regulator
- Part: Gcu
- Part number: 51539019E
- Part serial: 92015
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 2,938 hours, 3,539 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLT 5437 - STL - LEFT GENERATOR FAILURE INDICATION. MAINTENANCE REMOVED AND REPLACED NR 1 GENERATOR CONTROL UNIT.
